MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD SPECIALTY LOW-PRESSURE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD SPECIALTY LOW-PRESSURE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX5302
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd specialty low-pressure extension set was damaged.The following information was provided by the initial reporter: the male luer on the bd alaris pump infusion set (ref.(b)(4)) broke off in female y-sites on the bd maxguard pressure rated extension set (minibore) with needless y-site (ref (b)(4)).Additional information received from the customer: describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.There were no reports of pt harm or injury.The staff involved in the care of the pt had to replace the iv tubing with new supplies.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
One sample of material number mx5302 was received for quality evaluation.The sample submitted has the tip of a male luer lodged into the inlet port of the y-site connector.The issue presented by the sample submitted is not with the reported set of mx5302.The sample of mx5302 has a male luer connector stuck in the y-site smartsite, however, mx5302 is not damaged.The tip of the male luer connector cannot be removed from the sample because the dried blood has now solidified the luer tip to the port.The customer complaint of component damage - leak could not be verified.A root cause analysis was not conducted because the failure was not with product mx5302.The broken luer was from the primary infusion set (2420-0007).The primary infusion set failure was investigated under bd complaint number pr 12555706.

Brand Name
BD SPECIALTY LOW-PRESSURE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22822486
Report Number9616066-2025-02430
Device Sequence Number15898621
Product Code FPA
UDI-Device Identifier10885403237560
UDI-Public(01)10885403237560(17)271129(10)24119374
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX5302
Device Lot Number24119374
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown